We consider viscosity solutions to a one-phase free boundary problem for the p(x)-Laplacian with non-zero right hand side. We apply the tools developed in De Silva (2011) to prove that flat free boundaries are C1,α. Moreover, we obtain some new results for the operator under consideration that are of independent interest.

Ferrari F., Lederman C. (2021). Regularity of flat free boundaries for a p(x)-Laplacian problem with right hand side. NONLINEAR ANALYSIS, 212, 1-25 [10.1016/j.na.2021.112444].

Regularity of flat free boundaries for a p(x)-Laplacian problem with right hand side

Ferrari F.
;
Lederman C.
2021

Abstract

We consider viscosity solutions to a one-phase free boundary problem for the p(x)-Laplacian with non-zero right hand side. We apply the tools developed in De Silva (2011) to prove that flat free boundaries are C1,α. Moreover, we obtain some new results for the operator under consideration that are of independent interest.
2021
Ferrari F., Lederman C. (2021). Regularity of flat free boundaries for a p(x)-Laplacian problem with right hand side. NONLINEAR ANALYSIS, 212, 1-25 [10.1016/j.na.2021.112444].
Ferrari F.; Lederman C.
File in questo prodotto:
File Dimensione Formato  
NA212-2021.pdf

Open Access dal 15/06/2023

Tipo: Postprint
Licenza: Licenza per Accesso Aperto. Creative Commons Attribuzione - Non commerciale - Non opere derivate (CCBYNCND)
Dimensione 421.57 kB
Formato Adobe PDF
421.57 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/843769
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 9
  • ???jsp.display-item.citation.isi??? 8
social impact